Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Suffer from flu and throat infection. Are these symptoms of HIV?

Dear Doctor PVS Prasad, Thanks for your reply. I would like to add one more thing that this incident was happened in First week of Jan 2013 and i had a flu in Feb 16th 2013 and little infection in throat but all vanished after 3-4 days.I read some where that these are the symptoms of HIV appears at the early stage. But as far as your experience is concerned and the situation i have described to you that i am safed from HIV and i can start my sexual relation ship with my wife which i had stoped till now from that incident.Please confirm. One more thing some times i feel itching in my Body Is this any relation of HIV.Please reply i am waiting.
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
General & Family Physician 's  Response

I see that your query seems like a follow up. However, going by your query, the itchiness need be in relation to HIV. It might a separate entity altogether.

Hope you have got yourself tested for HIV.

Wish you good health.

Take care.
Answered: Fri, 5 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor